Skip to main content

Research Repository

Advanced Search

Coxeter polytopes with a unique pair of non-intersecting facets

Felikson, A.; Tumarkin, P.

Authors



Citation

Felikson, A., & Tumarkin, P. (2009). Coxeter polytopes with a unique pair of non-intersecting facets. Journal of Combinatorial Theory, Series A, 116(4), 875-902. https://doi.org/10.1016/j.jcta.2008.10.008

Journal Article Type Article
Publication Date 2009
Deposit Date May 14, 2012
Journal Journal of Combinatorial Theory, Series A
Print ISSN 0097-3165
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 116
Issue 4
Pages 875-902
DOI https://doi.org/10.1016/j.jcta.2008.10.008